# SDR AALA202111108582

- Difficulty date: October 26, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,479 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=1.875 IN, W=1.675 IN, D=0.08 IN, ON AFT CABIN DOOR SILL LOCATED AT FR68, S21L WL Z-500, BL Y-1292. REPLACED SILL PER SRM 51-44-11.
